MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dqe, dsb, dxn, fll, mud, qms, qnl, dqk.Additional fda premarket submission: k242451.It is not known if the device will be returned.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.In addition, a device history record cannot be completed without a serial number.If the device is returned, a supplemental report will be submitted.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, the blood pressure (bp) readings obtained from an alta monitor were inconsistent and not correlating with the non-invasive blood pressure cuff or invasive arterial line.Mean arterial pressure (map) values, systolic, and diastolic values were often vastly inaccurate, either much higher or lower.Per representative, "this discrepancy has occurred repeatedly several times per day across multiple cases and appears to resolve only when the patient monitor is zeroed before acumen iq finger cuff application." there were no allegations of patient injuries.Issue occurred at other hospitals.Further information was not provided.It is unknown how many hospitals and monitors were affected.

Brand Name
HEMOSPHERE ALTA
Common Device Name
ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23589476
Report Number2015691-2025-09382
Device Sequence Number10159918
Product Code QAQ
UDI-Device Identifier00690103217957
UDI-Public00690103217957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberALTAALL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown